# SDR IPXA2022021679053

- Difficulty date: January 25, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 78,176 hours, 15,911 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: ACA3822511
- Condition: Cracked
- Location: A/C Comp.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H FWD. A/C COMP. DOOR SKIN HAS CRACKES ON UPPER EDGE OF DOOR.REPAIRED L/H A/C ,COMP. DOOR SKIN IAW SRM 52-40-01 REPAIR 1 FIG. 201. (MINOR)
